invite friends ⋅ share via emailtwitter
support the site ⋅ become a member ⋅ unscramble the egg
free120  nbme24  nbme23  nbme22  nbme21  nbme20  nbme19  nbme18  nbme17  nbme16  nbme15  nbme13 
Welcome to cuteaf’s page.
Contributor score: 3


Comments ...

 -1  (nbme23#34)

The tissue that invades the liver looks entirely different than the liver itself. This is what made me think that its origin is foreign. It doesn't look like fibrosis either, which would usually lead to some degree of constriction.


 +0  (nbme23#23)

Why is it not answer " Postatic venous plexus to the the internal iliac veins" I thought the route of metastases to the spine is prostate plexus -> internal iliac veins -> vertebral plexus??


 +1  (nbme20#40)

You should always, always follow the patient's wishes (in this case you are aware that the patient did not want a transfusion). Family's input is only useful when it helps you understand what the patient would have wanted. The husband is clearly going against the wife's wishes.





Subcomments ...

submitted by krewfoo99(77),

Image shows Stahorn Calculus

1) Staghorn Calculus in adults - Manesium Ammonium Phosphate 2) Staghorn Calculus in Children - Cystine

cuteaf  The history of recurrent pyelonephritis + fever is also a giveaway that this was due to a bacterial infection. +  


submitted by thotcandy(52),

Everyone asking why not PPIs?

if you give NSAIDs which decrease PGs so you get GERD, the simplest way to fix it is to bring those PGs back, so misoprostol.

Just simply -PGs --> +PGs

hungrybox  This is the best explanation IMO Also makes me feel like an absolute idiot +5  
guber  also per FA, misoprostol is used specifically for prevention of NSAID_induced peptic ulcers +1  
cuteaf  I think the key to answering this question is to remember the specific side effects associated with misoprostol -> severe diarrhea. No other GERD medications in the answer choices have this side effect. Antiacids could also cause diarrhea (MgOH) but not in the answer choices +  
deathcap4qt  Actually one of the side effects of PPI use is diarrhea (and other GI issues). Not in FA but emphasized in AMBOSS and Sketchy. I got this Q wrong for that reason but I see now why Misoprostol is the better answer. +